# SDR AALA201809059004

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 12,034 hours, 5,541 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904931
- Condition: Failed
- Location: Extract Blower
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FANS REPORT ELECTRICAL ODOR IN AREA OF MID CABIN EMERGENCY EXIT ROWS 14-18.  ODOR LASTED APPROX 5 MINUTES, THEN DISSIPATED. ODOR THEN REOCCURRED DURING FINAL DECENT.  REPLACED EXTRACT BLOWER FAN 18HQ IAW  AMM 21-26-51.
